Lo Loestrin Fe - I have been on this birth control for about 3 months now and Im spotting?
- 8 Sep 2013 by juliaa17
- birth control, lo loestrin fe, spotting
Is it normal to spot on it?
Added 8 Sep 2013:
I originally was on Lo estrin 24 fe For about 2 years and then I switched.
8 Sep 2013
Yes, the first 6 mos or so, it can do that. Once your body figures all the extra hormones out you should have less of it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... this is my second month taking Loestrin 24 and I have missed a pill on my second week, i took 2 pills as soon as i remembered and now taking one ...
1 answer • 24 Nov 2010
I am taking Lo Loestrin Fe and I started the first day of my period on 7/714 it has now been a week and a half and I am still getting irregular ...
1 answer • 16 Jul 2014
I am taking Lo Loestrin Fe for the first time (no prior birth control) and started taking it on the first day of my period. It's been about a ...
1 answer • 7 Jan 2015
I have been on Lo Loestrin Fe for at least 8 months now(but i have been on birth control for almost 3 years) and I always get some sort of spotting ...
1 answer • 24 Jan 2015
I have had a weird menstrual cycle story for about 4 months. Month 1: Spotting. Month 2: Spotting, and started Lo Loestrin Fe oral birth control. ...
1 answer • 22 Oct 2015